Alert archive / California / Wind Advisories in 2018
Wind Advisory 10, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 13, 2018, 2:16 PM PDT. It took effect at Oct 14, 2018, 5:00 AM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2018, 2:16 PM PDT (21:16 UTC)
- In effect from
- Oct 14, 2018, 5:00 AM PDT
- Expired
- Oct 16, 2018, 11:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
185 WWUS76 KSTO 132116 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 216 PM PDT Sat Oct 13 2018 CAZ015>017-141215- /O.NEW.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 216 PM PDT Sat Oct 13 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 5 AM to 8 PM PDT Sunday. * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 15 to 25 mph with gusts to 45 mph. Strongest winds will occur along the northern and far western portions of the Sacramento Valley. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
9 follow-up statements
603 WWUS76 KSTO 140652 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1152 PM PDT Sat Oct 13 2018 CAZ013-014-066>069-150100- /O.EXB.KSTO.WI.Y.0010.181014T1200Z-181015T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1152 PM PDT Sat Oct 13 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 11 AM PDT MONDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 5 AM Sunday to 11 AM PDT Monday. * LOCATION...Sierra foothills. * TIMING...Sunday morning through Monday morning. * WINDS...East to northeast wind 25 to 35 mph with local gusts 45 to 55 mph. Strongest winds expected Sunday night into early Monday. * IMPACTS...Blowing debris, downed tree branches, and power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ063-064-150100- /O.EXA.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/ Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Including the cities of Alder Springs and Lakeport 1152 PM PDT Sat Oct 13 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from 5 AM to 8 PM PDT Sunday. * LOCATION...Portions of Lake County. * TIMING...Sunday morning through early evening. * WINDS...Northeast to east winds 15 to 25 mph with gusts 40 to 45 mph. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ015>017-150100- /O.CON.KSTO.WI.Y.0010.181014T1200Z-181015T0300Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 1152 PM PDT Sat Oct 13 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY... * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 15 to 25 mph with gusts to 45 mph. Strongest winds will occur along the northern and far western portions of the Sacramento Valley. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
217 WWUS76 KSTO 141701 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1001 AM PDT Sun Oct 14 2018 CAZ013-014-066>069-151200- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1001 AM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... * LOCATION...Mountains of eastern Shasta County through northern Sierra and adjacent foothills. * TIMING...Sunday morning through Monday morning. * WINDS...East to northeast wind 20 to 30 mph with local gusts 45 to 55 mph. Strongest winds expected Sunday night into early Monday. * IMPACTS...Blowing debris, downed tree branches, and power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ015>017-063-064-150300- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Alder Springs, and Lakeport 1001 AM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 15 to 25 mph with gusts to 45 mph. Strongest winds will occur along the northern and far western portions of the Sacramento Valley. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
664 WWUS76 KSTO 141717 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1017 AM PDT Sun Oct 14 2018 CAZ063-064-151200- /O.EXT.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Including the cities of Alder Springs and Lakeport 1017 AM PDT Sun Oct 14 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 15 to 25 mph with local gusts over higher ridges to 55 mph. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ013-014-066>069-151200- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1017 AM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... * LOCATION...Mountains of eastern Shasta County through northern Sierra and adjacent foothills. * TIMING...Sunday morning through Monday morning. * WINDS...East to northeast wind 20 to 30 mph with local gusts 45 to 55 mph over higher ridges. Strongest winds expected Sunday night into early Monday. * IMPACTS...Blowing debris, downed tree branches, and power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ015>017-150300- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 1017 AM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 20 to 30 mph with gusts to 40 to 50 mph. Strongest winds will occur along the northern and far western portions of the Sacramento Valley. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
028 WWUS76 KSTO 142123 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 223 PM PDT Sun Oct 14 2018 CAZ013-014-063-064-066>069-151800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Alder Springs, Lakeport, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 223 PM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... * LOCATION...Mountains of southern Lake County. Mountains of eastern Shasta County through northern Sierra and adjacent foothills. * TIMING...Sunday morning through Monday morning. * WINDS...East to northeast wind 20 to 30 mph with local gusts 50 to 60 mph over higher ridges and through canyons. Strongest winds expected Sunday night into early Monday. * IMPACTS...Blowing debris, downed tree branches, and power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ015>017-150300- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T0300Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, and Sacramento 223 PM PDT Sun Oct 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * LOCATION...West side of the Sacramento Valley. * TIMING...Sunday morning through early evening. * WINDS...North winds 20 to 30 mph with gusts to 40 to 50 mph. Strongest winds will occur along the northern and far western portions of the Sacramento Valley. * IMPACTS...Blowing debris, downed tree branches as well as hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
808 WWUS76 KSTO 151000 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 300 AM PDT Mon Oct 15 2018 CAZ013-014-063-064-066>069-151800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Alder Springs, Lakeport, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 300 AM PDT Mon Oct 15 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * LOCATION...Mountains of southern Lake County. Mountains of eastern Shasta County through northern Sierra and adjacent foothills. * TIMING...Through this morning. * WINDS...East to northeast wind 20 to 30 mph with local gusts 50 to 60 mph over higher ridges and through canyons. Strongest winds expected early this morning. * IMPACTS...Blowing debris, downed tree branches, and power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
636 WWUS76 KSTO 151745 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1045 AM PDT Mon Oct 15 2018 ...Wind Advisory continues over Foothills and Mountains through Tuesday afternoon... .Gusty winds will continue off and on over the foothill and mountain areas tonight and Tuesday. Strongest winds will be tonight and Tuesday Morning. CAZ063-064-151845- /O.CAN.KSTO.WI.Y.0010.000000T0000Z-181015T1800Z/ Mountains Southwestern Shasta County to Northern Lake County- Clear Lake/Southern Lake County- Including the cities of Alder Springs and Lakeport 1045 AM PDT Mon Oct 15 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Sacramento has cancelled the Wind Advisory. Winds will continue to decrease across the valley through the day and the wind advisory is being allowed to expire. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ013-014-066>069-160145- /O.EXT.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1045 AM PDT Mon Oct 15 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * LOCATION...Mountains of southern Lake County. Mountains of eastern Shasta County through northern Sierra and adjacent foothills. * TIMING...tonight through Tuesday morning. * WINDS...East to northeast wind 20 to 30 mph with local gusts 50 mph over higher ridges and through canyons. Strongest winds expected tonight into Tuesday morning. * IMPACTS...Blowing debris, downed tree branches, and localized power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of at least 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
401 WWUS76 KSTO 160143 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 643 PM PDT Mon Oct 15 2018 ...Wind Advisory continues over Foothills and Mountains through Tuesday afternoon... .Gusty winds will continue off and on over the foothill and mountain areas tonight and Tuesday. Strongest winds will be tonight and Tuesday Morning. CAZ013-014-066>069-161800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 643 PM PDT Mon Oct 15 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * LOCATION...Mountains of Shasta County through northern Sierra and adjacent foothills. * TIMING...Tonight through Tuesday morning. * WINDS...Areas of Northeast to East wind 20 to 30 mph with local gusts 50 mph over higher ridges and through canyons. Strongest winds expected tonight into Tuesday morning. * IMPACTS...Blowing debris, downed tree branches, and localized power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of at least 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
548 WWUS76 KSTO 161000 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 300 AM PDT Tue Oct 16 2018 CAZ013-014-066>069-161800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 300 AM PDT Tue Oct 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * LOCATION...Mountains of Shasta County through northern Sierra and adjacent foothills. * TIMING...Through this morning. * WINDS...Areas of northeast to east wind 20 to 30 mph with local gusts to 50 mph over higher ridges and through canyons. * IMPACTS...Blowing debris, downed tree branches and localized power outages possible. Hazardous driving conditions for small cars and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of at least 40 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
684 WWUS76 KSTO 161818 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1118 AM PDT Tue Oct 16 2018 ...Wind Advisory allowed to expire... .Winds are expected to remain below advisory criteria and the advisory has been allowed to expire. CAZ013-014-066>069-161930- /O.EXP.KSTO.WI.Y.0010.000000T0000Z-181016T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Burney, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1118 AM PDT Tue Oct 16 2018 ...WIND ADVISORY HAS EXPIRED... Winds have decreased below advisory level and should remain that way through the day and tonight. Thus the wind advisory has been allowed to expire. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 13, 10:28 AM PDT, 3 hours 48 minutes earlier.
Area forecast discussion, Oct 13, 10:28 AM PDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 1028 AM PDT Sat Oct 13 2018 .SYNOPSIS... Breezy to gusty wind with lowering humidity will lead to increasing fire weather concerns this weekend into Monday. Dry with high temperatures above normal through next week. && .DISCUSSION... Temperatures started the day generally a little cooler than yesterday due to clear skies coupled with light winds. A number of Valley locations dropped into the 40s, though are now warming quickly and are on track to peak in the mid 80s to around 90. Confidence is high that the combination of gusty winds and low humidity will lead to critical fire weather conditions. The Fire Weather Watch has been upgraded to a Red Flag Warning, which now extends from Saturday night into Monday evening. Winds will decrease slowly late Monday afternoon and evcening as the pressure gradient relaxes. Dry conditions and above normal temperatures will continue through early next week, as upper ridging remains in control. Forecast highs will be in the 80s across the Valley, with 60s and 70s over the foothills and mountains. && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Upper ridging from the eastern Pacific extends inland along the West Coast next week with dry conditions continuing for interior NorCal. Highs will be about 5-10 degrees above average with 80s in the Central Valley and generally 60s to 70s for the mountains. && .AVIATION... VFR conds ovr Intr NorCal nxt 24 hrs. In Sac Vly, lcl Nly sfc wnd gsts 20-25 kts poss fm vcnty KCIC N aft 20Z. && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 PM this evening to 11 PM PDT Monday for Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF- Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake- Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 9:55 AM PDT | Red Flag Warning | STO | 3 days |
Nearby
Wind Advisories in California, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.